# SDR DLM88001296

- Difficulty date: July 8, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 37,355 hours, 31,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IN DEN, ON GEAR RETRACTION, LEFT MLG UNSAFE LIGHT REMAINED ON.  GEAR HANDLE UP, GEAR DOOR LIGHT OUT.  CYCLED GEAR AS PER POM, LEFT MAIN GEAR UNSAFE REMAINED ON.  GEAR RETRACTION WAS EXTREMELY LOUD WITH A LOT OF VIBRATION.  REPLACED LEFT MAIN GEAR UPLOCK PROXIMITY SWITCH.  SWUNG GEAR SEVERAL TIMES, ALL INDICATIONS NORMAL.
